# SDR SIMA20141125006

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,812 hours, 26,071 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BLD 1 VLV FAIL AT 2200 FT IN ICING CONDITION.  PERFORMED LT ENG BLD VLV OPERATIONAL CHECK IAW AMM 36-11-05-700-802-A.  OPERATIONAL CHECKED GOOD.
